# SDR AALA202308180720

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 30,893 hours, 4,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BY POLAR SURVIVAL KIT DAMAGED. REPLACED LIGHT ASSEMBLY PER AMM 33-51-00.
